# SDR FCPR200500020

- Difficulty date: August 12, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N544PS
- Make and model: Beech 300BEECH
- Aircraft serial: FA90
- Engine: Pwa PT6A60A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Barrel
- Part number: 50820042601
- Condition: Broken
- Location: Nlg Steering
- Part time: 8,140 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHARP TAXI TURN, NOSE WHEEL STEERING BARREL BROKE AT RETAINER AREA.  C/W SB 220 TO PREVENT RECURRENCE.  (K)
